Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/130941
Title: Myofasciitis and polyneuritis related to Buprenorpine abuse
Authors: Sharma, V.
Vasoo, S.
Ong, B. 
Keywords: Buprenorphine
Fasciitis
Myositis
Polyneuritis
Recreational drugs
Issue Date: 2005
Citation: Sharma, V., Vasoo, S., Ong, B. (2005). Myofasciitis and polyneuritis related to Buprenorpine abuse. Neurology and Clinical Neurophysiology 2005 : -. ScholarBank@NUS Repository.
Abstract: Various kinds of neuromuscular manifestations are known with the recreational drugs. We report an interesting case of extensive myositis and fasciitis of thigh following an injection of a solution of Buprenorphine. The inflammatory process affected the sciatic and obturator nerve as well.
Source Title: Neurology and Clinical Neurophysiology
URI: http://scholarbank.nus.edu.sg/handle/10635/130941
ISSN: 15268748
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

19
checked on Apr 19, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.